Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
172 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can nicotine patch cause chest pain?

I have been getting chest pains at fisrt I thought it was gas because I have had the chest pain on and off for about a week know. I also just quit smoking and was using the patch I have now taken the patch off because I thought maybe that was causing the pains
Wed, 2 Sep 2015
Report Abuse
Psychiatrist 's  Response
We understand your concern.

Some people develop side effects due to nicotine patch.It can produce irregular heart beat [arrhythmia],which can present as chest pain and difficulty in breathing.Kindly consult your doctor to rule out such condition immediately.

Your doctor might ask you to get ECG, TMT, Troponin T level.Kindly go through all the test.
Hope the answer has helped you.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Smoking cessation


Can nicotine patch cause chest pain?

We understand your concern. Some people develop side effects due to nicotine patch.It can produce irregular heart beat [arrhythmia],which can present as chest pain and difficulty in breathing.Kindly consult your doctor to rule out such condition immediately. Your doctor might ask you to get ECG, TMT, Troponin T level.Kindly go through all the test. Hope the answer has helped you.